Alert archive / California / Winter Storm Warnings in 2012
Winter Storm Warning 11, NWS Sacramento, CA
NWS Sacramento, CA issued this winter storm warning at Nov 17, 2012, 4:02 AM PST. It took effect at Nov 17, 2012, 4:00 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2012, 4:02 AM PST (12:02 UTC)
- In effect from
- Nov 17, 2012, 4:00 PM PST
- Expired
- Nov 18, 2012, 10:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
686 WWUS46 KSTO 171202 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 402 AM PST SAT NOV 17 2012 ..SNOW FOR THE HIGH SIERRA AND COASTAL RANGE THROUGH MUCH OF THE WEEKEND... .A COUPLE OF PACIFIC FRONTAL SYSTEMS WILL BRING WET SNOW TO THE HIGHER ELEVATIONS OF THE SIERRA AND COAST RANGE THROUGH THE WEEKEND. SNOW LEVELS TODAY WILL REMAIN ABOVE 7000 FT AS THE FIRST OF THE TWO SYSTEMS PASSES THROUGH WITH SEVERAL INCHES OF SNOW POSSIBLE DURING THE DAY TODAY. THE SECOND STORM IS EXPECTED TO CONTAIN MORE PRECIPITATION AND BECOME COLDER THE SYSTEM TODAY BRINGING A DROP IN SNOW LEVELS. THIS SYSTEM IS EXPECTED TO MOVE THROUGH NORTHERN CALIFORNIA TONIGHT INTO SUNDAY. WET AND HEAVY HIGHER ELEVATION SNOW IS EXPECTED WITH BOTH OF THESE SYSTEMS. CAZ068-069-180000- /O.NEW.KSTO.WS.W.0011.121118T0000Z-121118T1800Z/ /O.EXT.KSTO.WW.Y.0023.000000T0000Z-121118T0000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 402 AM PST SAT NOV 17 2012 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 7000 FEET... ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SUNDAY ABOVE 6000 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER WEATHER ADVISORY FOR HEAVY SNOW ABOVE 7000 FEET TODAY AND A WINTER STORM WARNING ABOVE 6000 FEET TONIGHT THROUGH 10 AM SUNDAY FOR HEAVY SNOW AND STRONG WINDS. * SNOW ACCUMULATIONS: 6 TO 11 INCHES TODAY AND UP TO 14 INCHES HIGHEST ELEVATIONS TONIGHT THROUGH SUNDAY MORNING. * TIMING: THE FIRST STORM MOVES THROUGH TODAY. THE SECOND STORM BEGINS SATURDAY EVENING AND LASTS THROUGH SUNDAY. * LOCATIONS INCLUDE: HIGHER ELEVATIONS OF LASSEN PARK...DONNER PASS ON INTERSTATE 80...ECHO SUMMIT ON HIGHWAY 50. * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS: OCCASIONAL GUSTY WINDS COULD CAUSE BLOWING SNOW CONDITIONS AT HIGHER ELEVATIONS WHICH WILL REDUCE VISIBILITIES. SLICK ROADS...CHAIN CONTROLS OR ROAD CLOSURES ARE ALSO LIKELY. * ELEVATION: SNOW LEVELS SHOULD REMAIN ABOVE 7000 FEET TODAY THEN DROP THIS EVENING DOWN TO AROUND 6000 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ CAZ063-180000- /O.CON.KSTO.WW.Y.0023.121118T0000Z-121118T1800Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- 402 AM PST SAT NOV 17 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SUNDAY ABOVE 5000 FEET... * SNOW ACCUMULATIONS: UP TO 5 INCHES. * TIMING: SNOWFALL WILL ONLY OCCUR AT THE HIGHEST ELEVATIONS TODAY. SNOW LEVELS WILL DROP TONIGHT DOWN TO AROUND 5000 FEET AS THE SECOND...COLDER FRONTAL SYSTEM MOVES THROUGH THE REGION. * WINDS: SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * IMPACTS: OCCASIONAL GUSTY WINDS COULD CAUSE BLOWING SNOW CONDITIONS OVER HIGHER TERRAIN WHICH WILL REDUCE VISIBILITIES. SLICK OR SNOW COVERED FOREST ROADS ARE ALSO LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
4 follow-up statements
085 WWUS46 KSTO 172230 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 230 PM PST SAT NOV 17 2012 CAZ063-172330- /O.CAN.KSTO.WW.Y.0023.121118T0000Z-121118T1800Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- 230 PM PST SAT NOV 17 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WINTER WEATHER ADVISORY. $$ CAZ068-069-181200- /O.CON.KSTO.WS.W.0011.121118T0000Z-121118T1800Z/ /O.CON.KSTO.WW.Y.0023.000000T0000Z-121118T0000Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 230 PM PST SAT NOV 17 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON ABOVE 7000 FEET... ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY ABOVE 6000 FEET... * SNOW ACCUMULATIONS: ADDITIONAL SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES WITH AMOUNTS UP TO A FOOT ALONG THE CREST THROUGH SUNDAY MORNING. * TIMING: THE FIRST SYSTEM TAPERS OFF LATE THIS AFTERNOON...THEN THE SECOND SYSTEM MOVES THIS EVENING. * LOCATIONS INCLUDE: HIGHER ELEVATIONS OF LASSEN PARK...DONNER PASS ON INTERSTATE 80...ECHO SUMMIT ON HIGHWAY 50. * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. STRONGER GUSTS AT THE HIGHER ELEVATIONS. * IMPACTS: OCCASIONAL GUSTY WINDS COULD CAUSE BLOWING SNOW CONDITIONS AT HIGHER ELEVATIONS WHICH WILL REDUCE VISIBILITIES. SLICK ROADS...CHAIN CONTROLS OR ROAD CLOSURES ARE ALSO LIKELY. * ELEVATION: SNOW LEVELS 7000 TO 8000 FEET THIS EVENING LOWERING TO 5500 TO 6500 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
289 WWUS46 KSTO 180000 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 400 PM PST SAT NOV 17 2012 CAZ068-069-181200- /O.EXP.KSTO.WW.Y.0023.000000T0000Z-121118T0000Z/ /O.CON.KSTO.WS.W.0011.000000T0000Z-121118T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 400 PM PST SAT NOV 17 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY ABOVE 6000 FEET... ...WINTER WEATHER ADVISORY HAS EXPIRED... * SNOW ACCUMULATIONS: ADDITIONAL SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES WITH AMOUNTS UP TO A FOOT ALONG THE CREST THROUGH SUNDAY MORNING. * TIMING: THE FIRST SYSTEM TAPERS OFF LATE THIS AFTERNOON...THEN THE SECOND SYSTEM MOVES THIS EVENING. * LOCATIONS INCLUDE: HIGHER ELEVATIONS OF LASSEN PARK...DONNER PASS ON INTERSTATE 80...ECHO SUMMIT ON HIGHWAY 50. * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. STRONGER GUSTS AT THE HIGHER ELEVATIONS. * IMPACTS: OCCASIONAL GUSTY WINDS COULD CAUSE BLOWING SNOW CONDITIONS AT HIGHER ELEVATIONS WHICH WILL REDUCE VISIBILITIES. SLICK ROADS...CHAIN CONTROLS OR ROAD CLOSURES ARE ALSO LIKELY. * ELEVATION: SNOW LEVELS 7000 TO 8000 FEET THIS EVENING LOWERING TO 5500 TO 6500 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
569 WWUS46 KSTO 181127 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 327 AM PST SUN NOV 18 2012 CAZ068-069-181800- /O.CON.KSTO.WS.W.0011.000000T0000Z-121118T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 327 AM PST SUN NOV 18 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING ABOVE 6000 FEET... * SNOW ACCUMULATIONS: UP TO AN ADDITIONAL 2 INCHES. * TIMING: MODERATE SNOWFALL WILL CONTINUE THROUGH 10 AM THIS MORNING. LIGHTER SHOWERS ARE LIKELY TO CONTINUE THROUGH THE AFTERNOON. * LOCATIONS INCLUDE: PORTIONS OF LASSEN PARK...DONNER PASS ON INTERSTATE 80 AND ECHO SUMMIT ON HIGHWAY 50. * WINDS: SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS: OCCASIONAL GUSTY WINDS COULD CAUSE BLOWING SNOW CONDITIONS AT HIGHER ELEVATIONS WHICH WILL REDUCE VISIBILITIES. SLICK ROADS...CHAIN CONTROLS OR ROAD CLOSURES ARE ALSO LIKELY. * ELEVATION: ABOVE 6000 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
197 WWUS46 KSTO 181801 WSWSTO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1001 AM PST SUN NOV 18 2012 CAZ068-069-181915- /O.EXP.KSTO.WS.W.0011.000000T0000Z-121118T1800Z/ WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 1001 AM PST SUN NOV 18 2012 ...WINTER STORM WARNING HAS EXPIRED... ADDITIONAL SNOWFALL ACCUMULATIONS OF AN INCH OR TWO AT THE HIGHER ELEVATIONS. SNOW LEVELS AROUND 5000 TO 6000 FEET. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this winter storm warning went out at Nov 16, 9:45 PM PST, 6 hours 17 minutes earlier.
Area forecast discussion, Nov 16, 9:45 PM PST, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 945 PM PST FRI NOV 16 2012 .SHORT TERM DISCUSSION... UPPER TROUGH ALONG THE CALIFORNIA COAST THIS EVENING WITH BLENDED TPW SHOWING ASSOCIATED PWS FROM 1.1 TO NEAR 1.3 INCHES. BROAD SCALE WAA/ISENTROPIC LIFT EVIDENT ON IR IMAGERY WITH RAPIDLY EXPANDING AREA OF COOLING CLOUD TOPS. 88D MOSAIC SHOWING WIDESPREAD LIGHT TO MODERATE PRECIP OVER INTERIOR NORCAL WHICH WILL CONTINUE OVERNIGHT AS THE FEATURE MOVES THROUGH. SNOW LEVELS ARE CURRENTLY AROUND 7500 TO 8500 FEET AND WILL REMAIN HIGH OVERNIGHT WITH A FEW INCHES OF WET SNOW POSSIBLE OVER THE HIGHEST SIERRA TERRAIN. OVERNIGHT LOWS WILL REMAIN IN THE LOWER 50S FOR THE CENTRAL VALLEY WITH 30S TO 40S FOR THE MOUNTAINS AND FOOTHILLS. PRECIP DECREASES FROM WEST TO EAST SATURDAY MORNING AS THIS WAVE MOVES THROUGH BUT THE BREAK IN PRECIP IS BRIEF AS A HIGHER LATITUDE EXTRATROPICAL CYCLONE APPROACHES. MAIN UPPER LEVEL JET DYNAMICS REMAIN FOCUSED FARTHER NORTHWARD TOWARDS B.C. HOWEVER ASSOCIATED FRONT HAS PROGGED PWS AROUND 1 INCH AND WILL BEGIN SPREADING PRECIP INTO THE COASTAL/NORTHERN INTERIOR MOUNTAINS TOMORROW AFTERNOON. BAROCLINIC ZONE FORECAST TO MOVE FROM NORTHWEST TO SOUTHEAST OVER THE CWA TOMORROW NIGHT INTO SUNDAY MORNING. LOW LEVEL SOUTHERLY FLOW INCREASES INTO THE SHASTA BASIN TOMORROW AFTERNOON INTO EVENING TO ENHANCE PRECIP THERE...WHILE SW 7H FLOW STRENGTHENS TO 50 KTS OVER THE SIERRA NEVADA LATE SATURDAY THROUGH SATURDAY NIGHT. BOTH NAM AND GFS ARE SHOWING SEVERAL INCHES OF LIQUID PRECIP OVER THE HIGHER TERRAIN OF THE SIERRA NEVADA WITH THIS FEATURE. HOWEVER SNOW LEVELS REMAIN NEAR PASS LEVELS AHEAD OF THE FRONT...THEN LOWER SIGNIFICANTLY SUNDAY MORNING BEHIND IT. POST FRONTAL SNOW LEVELS SUNDAY LOOK TO BE AROUND 4000 FEET IN THE SHASTA MOUNTAINS... AROUND 4500 NEAR LASSEN...AND 5500 TO 6000 FEET ALONG THE I-80 AND US-50 CORRIDORS HOWEVER PRECIP IS SHOWERY AND WINDING DOWN BY THAT TIME. ATMOSPHERIC RIVER SETS UP ACROSS THE EASTERN PACIFIC WITH POLAR JET FOCUSED INTO THE PACNW EARLY NEXT WEEK. WAA PRECIP DEVELOPS OVER THE CWA...MAINLY NORTH OF INTERSTATE 80...MONDAY INTO TUESDAY. SNOW LEVELS WILL INCREASE TO NEAR PASS LEVELS INTO TUESDAY THEN LOWER LATE TUESDAY INTO WEDNESDAY AS ASSOCIATED COLD FRONT DROPS THROUGH SPREADING PRECIP FARTHER SOUTHWARD OVER THE CWA. PCH .EXTENDED DISCUSSION (TUESDAY THROUGH FRIDAY) WET PATTERN MAY CONTINUE RIGHT INTO THANKSGIVING AS DEEP LOW PRESSURE REMAINS OVER THE GULF OF AK/NERN PAC AND MOIST SWLY FLOW CONTINUES INTO NORCAL. PREFRONTAL PRECIP EXPECTED TO CONTINUE INTO TUE WITH MORE AMPLIFIED TROFFING OFFSHORE AND ALONG 135W ON THE GFS MODEL SUGGESTING PRECIP WILL LIFT N OF I-80 DOWNSTREAM OF THE TROF. HOWEVER...THE GEM/ECMWF ARE NOT QUITE AS DEEP OFFSHORE AND THEY FORECAST PRECIP FARTHER SOUTH AND INTO THE 80/50 CORRIDOR. ON WED...FRONTAL BAND PRECIP IS FORECAST TO SPREAD INLAND ON ALL THE MODELS AND WE HAVE NUDGED THE PREVIOUS POPS UPWARDS TOWARDS THE ADJMRA. THE TROF PASSAGE AND FRONTAL BAND ARE FORECAST TO MOVE EWD ON THANKSGIVING DAY...AND IMPROVING WX CONDITIONS ARE EXPECTED AS THE DAY WEARS ON. FOR NOW...THE DRIER DAY LOOKS TO BE FRI AS THE GFS/GEM INCREASE HEIGHTS...ALTHOUGH THE GEM LOOKS TOO AMPLIFIED... WHILE THE GFS MAINTAINS MOIST SWLY FLOW N OF I-80. SNOW LEVELS WITH THE FRONT MAY DROP TO AROUND 5 KFT NRN MTNS TO 6 TO 6.5 KFT SOUTH WITH FROPA. JHM && .AVIATION... INCREASING PRECIPITATION AND GRADUALLY LOWERING CIGS TONIGHT WITH WIDESPREAD MVFR AND AREAS OF IFR IN THE VALLEY. CIGS AND VSBYS CONTINUE TO DETERIORATE TO LIFR OVER MTNS IN RN AND IN SN ABOVE 7000 FEET WITH TRRN OBSCURED. LIGHT WINDS IN THE VALLEY OVERNIGHT BECOMING SOUTHERLY AND INCREASING TO AROUND 5 TO 15 KT AFTER 11Z WITH GUSTS TO 25 KT POSSIBLE BY AFTERNOON. GUSTS TO 45 KT OVER HIGHER MOUNTAINS OVERNIGHT AND SATURDAY. EK && .STO WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 4 PM SATURDAY TO 10 AM PST SUNDAY ABOVE 5000 FEET FOR THE MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY...WESTERN PLUMAS COUNTY/LASSEN PARK. WINTER WEATHER ADVISORY UNTIL 10 AM PST SUNDAY ABOVE 7000 FEET FOR THE WEST SLOPE NORTHERN SIERRA NEVADA. &&
Hazardous weather outlook, Nov 16, 7:00 AM PST, 21 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST FRI NOV 16 2012 CAZ013>019-063-064-066>069-171500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST FRI NOV 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY THE FIRST OF TWO STORMS MOVES OVER THE REGION TODAY AND TONIGHT. LIGHT PRECIPITATION WILL START TODAY AND GRADUALLY INCREASE TONIGHT.A SERIES OF STORMS ARE EXPECTED TO MOVE THROUGH TODAY THROUGH SUNDAY. SEVERAL INCHES OF SNOW COULD FALL ABOVE 7000 FEET IN THE HIGHER SIERRA...EXCEPT FOR UP TO A FOOT OVER LASSEN PARK. * WINTER WEATHER ADVISORY....SEE WWUS46 KSTO - WSWSTO FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY THE SERIES OF STORMS CONTINUE TO MOVE THROUGH SATURDAY AND SUNDAY. SEVERAL FEET OF SNOW COULD FALL IN THE HIGHER SIERRA WHILE 1 TO 2 INCHES OF RAIN COULD FALL IN THE VALLEY. THE MOUNTAINS AND FOOTHILLS COULD RECEIVE 3 TO 5 INCHES OF RAINFALL. BREEZY AND GUSTY SOUTHERLY WINDS WILL ALSO BE A FACTOR SATURDAY AND SUNDAY. THE BRUNT OF THE IMPACT WILL LIKELY OCCUR SATURDAY AND SUNDAY. * WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS * * WINTER WEATHER ADVISORY....SEE WWUS46 KSTO - WSWSTO FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO JCLAPP
Nearby
Winter Storm Warnings in California, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.